Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Does This BP And Heart Rate Indicate In A Heart Attack Survivor?

I had a heart attack 3 weeks ago. I m on blood pressure meds and lower heart rate meds and blood thinner and cholesterol reducing drugs. After walking around for 15 minutes I start to sweat and am a bit winded. I came in the house and Che Jed my bp and heart rate.107/56 and 44 bpm. Should have get some meds adjusted?
Wed, 28 Jun 2017
Report Abuse
Cardiologist 's  Response
Hello!

Welcome and thank you for asking on HCM!

Your blood pressure values are a little low, but the most important is your heart rate, which is really low and indicative of bradycardia.

This heart rate is not normal, especially after physical activity.

Are you taking any betablockers or calcium channels blockers?

If this is the case, I would recommend discussing with your doctor on the possibility of reducing their dose.

Hope to have been helpful!

Kind regards,

Dr. Iliri
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Does This BP And Heart Rate Indicate In A Heart Attack Survivor?

Hello! Welcome and thank you for asking on HCM! Your blood pressure values are a little low, but the most important is your heart rate, which is really low and indicative of bradycardia. This heart rate is not normal, especially after physical activity. Are you taking any betablockers or calcium channels blockers? If this is the case, I would recommend discussing with your doctor on the possibility of reducing their dose. Hope to have been helpful! Kind regards, Dr. Iliri